# SDR QMLA2018071018079

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 4,647 hours, 14,580 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 222375077125
- Part serial: 74735676
- Condition: Failed
- Location: Oil System
- Part time: 4,647 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROACHING DESTINATION HOSPITAL WITH MEDICAL CREW AND PATIENT ONBOARD, NR 1 ENGINE OIL TREND CAUTION ILLUMINATED FOLLOWED SEVERAL SECONDS LATER WITH NR 1 ENGINE OIL PRESSURE INDICATION FALLING BELOW NORMAL LEVEL (WITH ASSOCIATED RED COLOR CODE). OIL PRESSURE INDICATION STABILIZED AT 17% (NORMAL RANGE IS 21-80%).  NR 1 ENGINE OIL TEMP REMAINED NORMAL.  NR 1 ENGINE OIL LOW PRESSURE WARNING (TRIGGERED BY AN INDEPENDENT PRESSURE SWITCH) DID NOT ILLUMINATE.  DIVERTED TO KDSM AIRPORT & MADE UNEVENTFUL PRECAUTIONARY LANDING USING SE PROFILE WITH BOTH ENGINES TO FLY AND PRODUCING NORMAL POWER.
